# SDR USAA2015021600014

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 65,819 hours, 24,864 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, GALLEY G4B OVEN DEFECTIVE.  EMIT SMOKES, SUSPECT GREASE.  REPLACED AFT NR 4 OVEN.  OPERATIONS CHECKED GOOD.
